# SDR SWAA2022071327700

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 16,977 hours, 8,138 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 8208
- Condition: Inoperative
- Location: Tail
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM INOP AFTER TAKEOFF / [01] R/R?D STAB TRIM MOTOR PER MM. 27-41-71
